# SDR 20010205CW019

- Difficulty date: January 16, 2001
- Submitted: February 5, 2001
- Operation: General aviation
- Aircraft: N4NR
- Make and model: Gulstm G1159B
- Aircraft serial: 255
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bearing
- Condition: Broken
- Location: Lt Flap Track
- Part time: 185 hours
- Component: Bearing Roller
- Component part number: 1159SCC2289
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOTICED INBOARD ROLLER BEARING ON LEFT FLAP TRACK, B, WAS MISSING THE OUTER CASING AND BEARING...ONLY STUD REMAINED, CAUSE IS UNKNOWN. RECOMMEND THAT ROLLER BEARINGS ARE VISUALLY INSP AT EACH PRE-FLIGHT INSPECTION AND MOVED WITH FINGERS TO CHECK FOR BINDING. NEW ROLLER/PN 1159SCC22821 WHICH SUPERCEEDS THE 1159CC2289   PURGED STOCK OF   -9 BEARINGS.
